Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Sudden facial cranial overheating, excessive perspiration causing interference in routine life. Thyroid, endocrine tests negative, no anxiety. What is the cause and remedy?

Hi. I have suffered from sudden facialcranial overheating and excessive perspiration about 12x/day for the past 20 years, since puberty . It is so extreme that it interferes with every aspect of my life and even strangers inquire about it. It is exacerbated by humidity/heat but still occurs during cold weather. I have had thyroid , endochrine, and gynecological workups. Everything is negative. It is not due to any anxiety or psychiatric origin, either. Any help would be so appreciated. This is ruining my life.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi excessive persipiration can be due to excessive heating which can be due to anxiety.thyroid or gynaecological conditions as all are negative rule out any putitary tumour.corelate with other symptoms present.use of frutcee tablet daily once and taking glucose water frequently as it can occur due to excessive weakness also
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor